View : 21 Download: 0

On subscalarity of some 2 × 2 class A operator matrices

Title
On subscalarity of some 2 × 2 class A operator matrices
Authors
Ko E.Jung S.Kim Y.
Ewha Authors
고응일
SCOPUS Author ID
고응일scopus
Issue Date
2013
Journal Title
Linear Algebra and Its Applications
ISSN
0024-3795JCR Link
Citation
vol. 438, no. 3, pp. 1322 - 1338
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
In this paper we provide some conditions for 2×2 operator matrices whose diagonal entries are class A operators to be subscalar. As a corollary, we get that such operators with rich spectra have nontrivial invariant subspaces. In addition, we show that the tensor product of a 2×2 upper triangular class A operator matrix and a class A operator has a scalar extension. Finally, we find some subscalar 2×2 operator matrices satisfying the operator equations ABA=A2 and BAB=B2. © 2012 Elsevier Inc. All rights reserved.
DOI
10.1016/j.laa.2012.08.037
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE